# SDR QMLA2014060214061

- Difficulty date: June 2, 2014
- Submitted: June 6, 2014
- Operation: Air carrier
- Aircraft: N434AM
- Make and model: Bell 407
- Aircraft serial: 54407
- Aircraft time: 148 hours, 446 cycles
- Engine: Allsn 250C47B
- Engine time: 8,532 hours, 19,689 cycles
- System (JASC): 3150 · Central Warning
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

THE PILOT REPORTED THAT DURING CRUISE FLIGHT THE MGT MISCOMP LIGHT ILLUMINATED.  ABORTED THE FLIGHT & RETURNED TO BASE.  FOUND NO FAULTS WITH THE PREVIOUS REPAIR THAT WAS REPORTED UNDER SDR QMLA2014053014060 FOR THIS SAME TYPE OF EVENT.  AFTER A THOROUGH INSPECTION OF THE SYS THAT CONCLUDED WITH NO FAULTS FOUND, THE HMU CONNECTOR WAS DISCONNECTED, CLEANED & RE-INSTALLED.  THIS ACFT HAS SINCE BEEN RETURNED TO SERVICE.
